# SDR DXTA200500515

- Difficulty date: January 5, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 5,074 hours, 3,978 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT,THE LEFT BRAKE PEDAL WENT TO THE STOP WITHOUT ANY BRAKING OCCURRING ON THE LEFT MAINS.  TAXI CHECK A/C COULD NOT DUPLICATE.  HOOKED UP PRESS GAUGES TO LT BRAKE ASSY APPLY HYD PRESS + GET 2000 PSI OUT OF BOTH BRAKE ASSY.  BLED BRAKES.  TAXI A/C OPS CHECKED GOOD IAW 650 MM CH 32-42-00
